# SDR AALA202401046278

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 73,153 hours, 28,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R SLIDE ARMING LEVER LOOSE. TIGHTENED LEVER BOLT.
